Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Upper abdominal pain, lightheadedness, nausea, loss of appetite, ultrasound done, inflamed stomach, gastritis. Suggestion?

Hi, I am a 26 year old female. I am 5 2 and about 100 pounds. I have been in and out the hospital, and doctor s offices for almost 3 months now. I have constant upper abdominal pain , some light headedness, some nausea. I barely have any appetite , because whatever I eat usually causes burning. Sometimes I wake up in the middle of the night, nauseous and sweating. I had two CT scans, an ultrasound, an xray and an endoscopy . I was told I have a slightly inflamed stomach lining aka a mild case of gastritis . But, I was given no medication or instructions on how to get well again. Help!
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that you are having a mild gastritis. You need to take proton pump inhibitors along with antacids like tums after consulting your physician. Dietary modifications and avoiding hot spicy food, caffeine and alcohol will also help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor